# SDR FDEA201104121443

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N1005
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR WEB AT IRSS 188 ABOVE FUEL BOOST PUMP UPPER BONDING JUMPER   FOUND WITH CORROSION.  CORROSION REPAIR CARRIED OUT ON LT WING REAR SPAR WEB IAW EA F-5710-146438.  (LT WING REAR SPAR WEB CORROSION BLEND REPAIR). REPAIR IS CLASSIFIED AS MAJOR.
